# SDR DALA2022071104829

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 88,335 hours, 40,615 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3217 - ATB - DUE TO STRONG ELECTRICAL BURNING SMELL IN THE COCKPIT. CORRECTIVE ACTION: FOUND CONNECTOR 17RN2 WITH INSULATION DAMAGED AND PINS OUT. REPLACED CONNECTOR. OPS CHECK OK. (2313530)
